# SDR C2XA95IA087

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14804
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 069
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 3011210
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 4A CHECK INSPECTION, FOUND PASSENGER CREW ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT LIGHT ASSEMBLY, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (W)
